# SDR ASAA2023011741553

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 27,851 hours, 8,810 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074847
- Part serial: 14562
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 31,721 hours, 10,024 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING T/C N8436001 FOUND #1 ENG HIGH STAGE REGULATOR DEFECTIVE FAILED DURING SUBTASK 839-415. REVERSE FLOW TEST. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENG HIGH STAGE REGULATOR REF B737-900 AMM 36-11-07. LEAK CHECK GOOD PER AMM 36-11-07 AND 36-11-00-710-801.
